# SDR SIMA200922901

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 10,524 hours, 9,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010030
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION OF THE CABIN FOUND THE AFT EMERGENCY FLASHLIGHT TO HAVE SHORT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH EMBRAER MAINTENANCE MANUAL 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
